Alert archive / Michigan / Gale Warnings in 2012

Gale Warning 20, NWS Marquette, MI

April 10, 2012

NWS Marquette, MI issued this gale warning at Apr 10, 2012, 5:30 PM EDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2012, 5:30 PM EDT (21:30 UTC)
Expired
Apr 10, 2012, 8:00 PM EDT
In force
3 hr
Issued by
NWS Marquette, MI

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WHUS73 KMQT 102130
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
530 PM EDT TUE APR 10 2012

LSZ266-267-110000-
/O.NEW.KMQT.GL.W.0020.120410T2130Z-120411T0000Z/
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
530 PM EDT TUE APR 10 2012

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS 
  OF UP TO 28 KNOTS FROM THE NORTHWEST...WITH GUSTS UP TO 36 
  KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 12 FEET 
  WITH A MAXIMUM WAVE HEIGHT OF UP TO 18 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EDT TUESDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EDT TUESDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LSZ240-102300-
/O.NEW.KMQT.SC.Y.0037.120410T2130Z-120410T2300Z/
SAXON HARBOR WI TO BLACK RIVER MI-
530 PM EDT TUE APR 10 2012 /430 PM CDT TUE APR 10 2012/

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 16 KNOTS FROM THE NORTHWEST...WITH 
  GUSTS UP TO 20 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 5 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 7 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EDT TUESDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EDT TUESDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ248-110100-
/O.EXB.KMQT.SC.Y.0036.000000T0000Z-120411T0100Z/
SEUL CHOIX POINT TO POINT DETOUR MI-
530 PM EDT TUE APR 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 22 KNOTS FROM THE NORTHWEST...WITH 
  GUSTS UP TO 28 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 4 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 5 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EDT TUESDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EDT TUESDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ241-242-110530-
/O.EXT.KMQT.SC.Y.0036.000000T0000Z-120411T1800Z/
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
530 PM EDT TUE APR 10 2012 /430 PM CDT TUE APR 10 2012/

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT /1 PM CDT/
WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT /1 PM
CDT/ WEDNESDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 20 KNOTS FROM THE WEST...WITH GUSTS 
  UP TO 27 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 
  6 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 9 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EDT TUESDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 4 AM EDT WEDNESDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ243>245-110530-
/O.EXT.KMQT.SC.Y.0036.000000T0000Z-120411T2100Z/
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
530 PM EDT TUE APR 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT
WEDNESDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 22 KNOTS FROM THE NORTHWEST...WITH 
  GUSTS UP TO 30 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 7 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 11 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EDT TUESDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EDT TUESDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ251-110530-
/O.EXT.KMQT.SC.Y.0036.000000T0000Z-120412T0600Z/
GRAND MARAIS TO WHITEFISH POINT MI-
530 PM EDT TUE APR 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT
THURSDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 26 KNOTS FROM THE NORTHWEST...WITH 
  GUSTS UP TO 32 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 12 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 18 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EDT TUESDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EDT TUESDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ248-110530-
/O.CON.KMQT.SC.Y.0036.000000T0000Z-120412T0000Z/
HURON ISLANDS TO MARQUETTE MI-
530 PM EDT TUE APR 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 24 KNOTS FROM THE NORTHWEST...WITH 
  GUSTS UP TO 32 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 9 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 14 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EDT TUESDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EDT TUESDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ249-250-110530-
/O.CON.KMQT.SC.Y.0036.000000T0000Z-120412T0000Z/
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
530 PM EDT TUE APR 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 27 KNOTS FROM THE NORTHWEST...WITH 
  GUSTS UP TO 36 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 13 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 20 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EDT TUESDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EDT TUESDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MCB

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this gale warning went out at Apr 10, 3:54 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Apr 10, 3:54 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
354 PM EDT TUE APR 10 2012

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 352 PM EDT TUE APR 10 2012

UPPER AIR PATTERN CONSISTS OF A TROUGH OFF THE WEST COAST...A RIDGE
OVER THE ROCKIES AND A DEEP TROUGH ACROSS THE EASTERN U.S. WITH A
CLOSED 500 MB LOW OVER QUEBEC. THERE IS ALSO A TRAILING INVERTED 500
MB TROUGH OVER THE UPPER GREAT LAKES INTO SOUTH CENTRAL CANADA. THIS
INVERTED TROUGH WILL SLOWLY SINK SOUTHWARD TODAY WITH SOME ENERGY
CLIPPING THE EASTERN CWA WITH A SHORTWAVE ROTATING AROUND THE 500 MB
CLOSED LOW OVER QUEBEC. THERE IS ALSO A 500 MB RIDGE THAT WILL
ROTATE DOWN THE INVERTED TROUGH AND BUILD INTO THE AREA TONIGHT.

NAM SHOWS SOME 850-500 MB Q-VECTOR CONVERGENCE AND SOME MOISTURE
CLIPPING THE EASTERN CWA THIS AFTERNOON. THIS WILL CONTINUE TO
PRODUCE SOME SNOW SHOWERS THIS AFTERNOON. BOTH MOVE OUT BY EVENING
SO THE SNOW SHOWERS WILL BE COMING TO AN END THIS EVENING ACROSS THE
CWA. NAM ALSO SHOWING SOME WEAK ISENTROPIC LIFT ON I280K SURFACE
WITH SOME MOISTURE CLIPPING THE ERN CWA THIS AFTERNOON AND EVENING.
ONCE THE 500 MB RIDGE MOVES IN TONIGHT INTO WED...THIS WILL HELP TO
DECREASE THE CLOUDS ACROSS THE AREA AND DRY WEATHER WILL THEN
PREVAIL. DID NOT MAKE MANY CHANGES TO THE GOING FORECAST FOR
TEMPERATURES OR WEATHER.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 352 PM EDT TUE APR 10 2012

WEDNESDAY NIGHT INTO THURSDAY...UPR PATTERN BEGINS WITH ONE TROUGH
OVR WESTERN CONUS AND ANOTHER OVER EAST COAST. IN BTWN A SHARP RIDGE
IS IN PLACE AND THIS WILL BEGIN TO DRIFT TOWARD UPR LAKES. ONE LAST
SHORTWAVE TO DEAL WITH IN NNW FLOW ON WEST SIDE OF EASTERN TROUGH
TOWARD DAYBREAK ON THURSDAY. REALLY THE WAVE IS THERE IN NAME ONLY
THOUGH AS THERE IS A VOID OF MOISTURE EVEN IN MID LEVELS WITH LARGE
SCALE SFC-H85 RIDGE IN PLACE. PERHAPS COULD BE SHALLOW FEW-SCT LOW
CLOUDS OVR CNTRL CWA AS NAM INDICATES GIVEN EXTENT OF 950MB MOISTURE
CURRENTLY UPSTREAM OVR ONTARIO.

SFC RIDGE SLIDES THROUGH ON THURSDAY...LEADING TO LIGHT WINDS
SUPPLEMENTED BY LOCAL LK BREEZES. MORE OF THE SAME INTO THURSDAY
NIGHT AS THE SFC HIGH DRIFTS WEST-TO-EAST ACROSS THE GREAT LAKES.
DRY AIR STAYS IN PLACE AS WARM FRONT BEGINS TO DEVELOP OVR THE MID
MISSISSIPPI RIVER VALLEY. GIVEN LIGHT WINDS...EXPECT HIGH DIURNAL
SWINGS FM NIGHTTIME LOWS TO DAYTIME HIGHS THURSDAY. MAIN ISSUE WILL
BE LOWERING RELATIVE HUMIDITY VALUES...BUT LIGHT WINDS SHOULD
LARGELY MITIGATE ANY FIRE WX ISSUES.

FRIDAY A BIT TRICKY AS GFS AND ECMWF ARE COMPLETELY AT ODDS ON HOW
QUICKLY INITIAL TROUGH PUSHING INTO NORTHERN PLAINS EDGES INTO UPR
LAKES. GFS HAS BEEN INSISTENT SHOWING LARGE AREA OF H7 MOISTURE
ADVECTION/QPF RACING INTO THE UPR LAKES AS EARLY AS FRIDAY MORNING.
ECMWF SHOWS SIMILAR SETUP BUT IS 12-18 HRS LATER WITH ARRIVAL.
CANADIAN GEM IN BTWN AS IS THE GFS ENSEMBLE. WILL KEEP SOME SMALL
POPS IN OVR FAR WEST CWA ON FRIDAY...BUT FOR MOST PART BETTER
CHANCES OF RAIN SHOULD ARRIVE FRIDAY NIGHT.

IN THE EXTENDED...DESPITE THE INITIAL DIFFERENCES THERE IS DECENT
AGREMENT IN THE MODELS ON OVERALL LOOK TO THE LARGE SCALE PATTERN
THIS WEEKEND INTO EARLY NEXT WEEK. RIDGE OVR THE CENTRAL CONUS WILL
CONTINUE PUSHING ACROSS THE REST OF THE GREAT LAKES TO START THE
PERIOD WHILE DEEP TROUGH /CURRENTLY IN THE FORM OF TWO TROUGHS FM
NEAR THE ALLUTIANS TO OFFSHORE OF THE WESTERN CONUS COAST/ SETTLES
OVR MUCH OF THE WESTERN CONUS DURING THE WEEKEND. IN BTWN THE TWO
FEATURES...SW FLOW WILL INCREASE AVAILABLE MOISTURE INTO THE WESTERN
GREAT LAKES WITH ECMWF INDICATING DWPNTS AOA +10C. STRONG JET ENERGY
INTERACTING WITH THE MOISTURE ADVECTION ALONG WITH SFC-H85 LOWS
LIFTING NORTHEAST ALONG BEST TEMPERATURE GRADIENT SHOULD BRING
PERIODS OF SHOWERS AND POSSIBLE TSRA /MAINLY SOUTH AND EAST CWA ON
SATURDAY EVENING ON NOSE OF H85 JET/ ACROSS UPR LAKES REGION THROUGH
THE WEEKEND. ONE NOTEABLE DIFFERENCE IS THAT GFS IS QUICKER IN
SLIDING H85 TROUGH THROUGH WHICH WOULD LEAD TO DRIER CONDITIONS BY
LATE IN THE WEEKEND THAN ECMWF OR CANADIAN INDICATES. GFS AND
ASSOCIATED ENSEMBLES HAVE BEEN INSISTENT ON A MORE PROGRESSIVE
SOLUTION SO CANNOT COMPLETELY RULE IT OUT AT THIS POINT. SFC-H85 HIGH
PRESSURE OVER MANITOBA AND ONTARIO IS FCST TO BRING DRY AND COOLER
CONDITIONS TO UPR LAKES EARLY NEXT WEEK. &&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 123 PM EDT TUE APR 10 2012

STRONG PRESSURE GRADIENT ACROSS THE UPPER GREAT LAKES WILL RESULT IN
STRONG NW FLOW DURING THE FIRST HALF OF THE TAF PERIOD. WINDS WILL
CONTINUE TO MIX DOWN TO THE SURFACE AT ALL THREE TAF SITES RESULTING
IN GUSTY WINDS THIS AFTERNOON. ABUNDANT LOW LEVEL MOISTURE WILL ALSO
BE PRESENT AS WINDS FLOW OFF THE LAKE...HOWEVER DRY SURFACE LAYER
SHOULD BE ENOUGH TO KEEP PREVAILING VFR CONDITIONS THROUGH THE TAF
PERIOD. SOME MVFR CIGS COULD BE POSSIBLE AT KCMX WHERE THE NW WIND
UPSLOPES AND MOISTENS A BIT...BUT NOT IN FULL CONFIDENCE AT THIS
POINT. HIGH PRESSURE WILL BEGIN BUILDING IN FROM THE WEST AND ALLOW
SKIES TO SCATTER OUT. KEPT BKN SKIES IN LONGER FOR KSAW DUE TO WINDS
SHIFTING TO A MORE FAVORABLE UPSLOPING NRLY DIRECTION. PUT IN LLWS
AT SAW THIS EVENING WITH STRONG WINDS OFF THE SFC.
&&

.MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 352 PM EDT TUE APR 10 2012

PRESSURE GRADIENT WILL CONTINUE TO WEAKEN LATE THIS AFTERNOON...SO
THE GALE SHOULD BE COMING TO AN END SHORTLY ACROSS EASTERN LAKE
SUPERIOR. WINDS WILL VEER TO THE NORTH BY NIGHTFALL AND CONTINUE TO
WEAKEN THROUGH WEDNESDAY WITH NO GALES SEEN AS HIGH PRESSURE MOVES
IN THROUGH FRIDAY.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
  GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR LSZ266-267.

LAKE MICHIGAN...
NONE.
&&

SHORT TERM...07
LONG TERM...JLA
AVIATION...07
MARINE...07
Hazardous weather outlook, Apr 10, 4:19 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
419 PM EDT TUE APR 10 2012

MIZ001>007-009>014-084-085-111200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
419 PM EDT TUE APR 10 2012 /319 PM CDT TUE APR 10 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT EAST OF A LINE FROM
IRON MOUNTAIN TO MUNISING.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LSZ162-240>251-263>267-111200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
419 PM EDT TUE APR 10 2012 /319 PM CDT TUE APR 10 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

NORTHWEST GALE FORCE WINDS OVER EASTERN LAKE SUPERIOR WILL DIMINISH
EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-111200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
419 PM EDT TUE APR 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

JLA

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 5:30 PM EDTSmall Craft AdvisoryMQT90 min

Nearby

Gale Warnings in Michigan, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.